Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:

Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

The Scope of Business Statistics

Roland P. Falkner
Publications of the American Statistical Association
Vol. 16, No. 122 (Jun., 1918), pp. 24-29
DOI: 10.2307/2965095
Stable URL: http://www.jstor.org/stable/2965095
Page Count: 6
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.